# SDR UPS99230178

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON CREASE BEAM I/B BS 1166, WL 209 RBL 64.  CORROSION OUT OF LIMITS REPAIR WILL BE ACCOMPLISHED ON NRC 973389 DO TO OTHER DEFECTS REPAIR WILL COVER FROM 1138-1176.*
